Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On stably extended projective modules over polynomial rings
HTML articles powered by AMS MathViewer

by Moshe Roitman PDF
Proc. Amer. Math. Soc. 97 (1986), 585-589 Request permission

Abstract:

We prove here that if $A$ is a commutative noetherian ring of Krull dimension $d$ and of finite characteristic prime to $d!$, then stably extended projective $A[{X_1}, \ldots ,{X_n}]$-modules of rank $\geqslant d/2 + 1$ are extended from $A$.
References
Similar Articles
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 97 (1986), 585-589
  • MSC: Primary 13C10; Secondary 13F20, 18F25, 19A13
  • DOI: https://doi.org/10.1090/S0002-9939-1986-0845969-9
  • MathSciNet review: 845969